# SDR A6WA200840551

- Difficulty date: July 18, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 12,445 hours, 12,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 887055
- Part serial: MX672675
- Condition: Inoperative
- Location: Hyd System
- Part time: 9,408 hours, 8,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW PRESSURE CAUTION MESSAGE IN FLIGHT, COMPLIED WITH QRH, ENGINE NR 2 RAN APPROXIMATELY 45 MINUTES WITH ZERO HYDRAULIC QUANTITY.  FOUND PRESSURE LINE DISCONNECTED FROM PRESSURE MANIFOLD, RECONNECTED LINE.  LEAK CHECKED GOOD.  REMOVED AND REPLACED EDP NR 2 DUE TO EXCESSIVE CAVITATION IAW AMM 29-11-01 AND AWAC SUPP 06-029, OPS AND LEAK CHECK GOOD.  FOUND SEVERAL DAMAGED FAIRLEADS.  REPLACED DAMAGED FAIRLEADS IAW AMM 29-11.  (A)
